# SDR SWIA200413505

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,468 hours, 21,832 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P663
- Condition: Failed
- Location: Apu Bay
- Part time: 4,579 hours, 3,536 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

APU AUTO SHUTDOWN ON GROUND.  STRONG ODOR OF ELECTRICAL SMOKE IN COCKPIT PRIOR TO APU SHUTDOWN.  RECEIVED APU FIRE WARNING.  COMPLIED WITH QRC AND QRH PROCEDURES.  FERRIED TO SLC.  REMOVED AND REPLACED APU ASSEMBLY IAW MM 49-10-00 AND RII 49-401.  OPS CHECK GOOD.
